Karakuş, SevdaDemirci, KamilYardımcı, Şeyhmus2015-04-152015-04-152008Karakuş, S, Demirci, K., Yardımcı, Ş. (2008). Statistical Limit Points of Sequences on Intuitionistic Fuzzy Normed Spaces. Journal of Concrete and Applicable Mathematics, 6 (4), 375-386.1548-5390 (Basılı)1559-176X (Çevrim içi)http://www.eudoxuspress.com/images/JCAAM08-VOL6.pdfhttps://hdl.handle.net/11486/935Karaku?s, Demirci, Duman [Chaos, Solitons and Fractals (2006), doi: 10.1016/j.chaos.2006.05.046.] has recently introduced the notion of statis- tical convergence on intuitionistic fuzzy normed spaces. Using this notion, we study the concept of statistical limit points, statistical cluster points on intuitionistic fuzzy normed spaces and then we give the relations be- tween these and limit points of sequence on intuitionistic fuzzy normed spaces and also we give some topological properties.enStatistical Limit Points of Sequences on Intuitionistic Fuzzy Normed SpacesArticle